Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hair loss, grey hairs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hi
User :   doc m having hair loss prob
Doctor :  
ok
User :   and having gray hairs too
Doctor :   ok

User :   hair loss is very less
Doctor :  
ok
User :   but i have gray hairs
Doctor :  
ok
User :   suggest me somthing
User :   actully hair loss is now controlled
Doctor :  
ok
Doctor :  
i will need to ask you a few more questions. Can i proceed?
User :   age 22
User :   male
User :   pls ask me
Doctor :   do you have dandruff?
User :   no doc
Doctor :  
do you have itching?
User :   no doc
Doctor :  
please provide your age and location
User :   only gray hairs
User :   22 bangalore
Doctor :  
ok
Doctor :  
since when you are having graying of hairs?
User :   4-5 years back
User :   it started
User :   and still it is
User :   its increasing
Doctor :  
ok
Doctor :  
i will help you in this
User :   pls doc
Doctor :  
are you on any medications?
User :   no
User :   i took nizrol for hairloass
User :   3 months back
Doctor :  
ok
Doctor :  
that is usually for dandruff, which is one of the causes for hair loss

Doctor :  
premature graying will also occur in vitamin deficiency
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor